# SDR 2008UALA03631

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 52,967 hours, 9,923 cycles
- Engine: Pwa PW4077
- System (JASC): 2540 · Lavatories
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

LAV COMPARTMENT DOOR DAMAGED AND LAV WASTE CONTAINER DAMAGED DUE TO SUSPECT LAV SMOKE IN LAV WASTE CONTAINER.
